MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 130° CANNULATED ADOLESCENT BLADE PLATE 55MM X 0MM X 4 HOLE

ORTHOPEDIATRICS, CORP 130° CANNULATED ADOLESCENT BLADE PLATE 55MM X 0MM X 4 HOLE
Catalog Number 00-1200-7002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Implant failed while in situ after approx.6 months post implantation.Implant fractured.

Brand Name
130° CANNULATED ADOLESCENT BLADE PLATE 55MM X 0MM X 4 HOLE
Common Device Name
130° CANNULATED ADOLESCENT BLADE PLATE 55MM X 0MM X 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21023912
Report Number3006460162-2024-00082
Device Sequence Number8330109
Product Code HRS
UDI-Device Identifier00841132110355
UDI-Public00841132110355
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1200-7002
Device Lot Number214214C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age17 YR
Patient SexMale